Construction of the Solvability Set in Differential Games with Simple Motion and Nonconvex Terminal Set

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)57-71
Number of pages15
JournalProceedings of the Steklov Institute of Mathematics
Volume301
DOIs
Publication statusPublished - 1 Jul 2018

Fingerprint

Differential Games
Solvability
Motion
Zero sum game
Geometric Constraints
Line segment
Viability
Recursion
Level Set
Instant
Value Function
Half-space
Explicit Formula
Recovery
Partition
Three-dimensional
Interval

Keywords

  • backward procedure
  • differential games with simple motion in the plane
  • solvability set

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics

Cite this

@article{12ddd7459b6c40319d35b2e486bf9e9d,
title = "Construction of the Solvability Set in Differential Games with Simple Motion and Nonconvex Terminal Set",
keywords = "backward procedure, differential games with simple motion in the plane, solvability set",
author = "Kamneva, {L. V.} and Patsko, {V. S.}",
year = "2018",
month = "7",
day = "1",
doi = "10.1134/S008154381805005X",
language = "English",
volume = "301",
pages = "57--71",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

TY - JOUR

T1 - Construction of the Solvability Set in Differential Games with Simple Motion and Nonconvex Terminal Set

AU - Kamneva, L. V.

AU - Patsko, V. S.

PY - 2018/7/1

Y1 - 2018/7/1

KW - backward procedure

KW - differential games with simple motion in the plane

KW - solvability set

UR - http://www.scopus.com/inward/record.url?scp=85051744421&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000442105000005

U2 - 10.1134/S008154381805005X

DO - 10.1134/S008154381805005X

M3 - Article

VL - 301

SP - 57

EP - 71

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -